# SDR DALA1114380922

- Difficulty date: February 26, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 60,951 hours, 47,033 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9912243239
- Condition: Corroded
- Location: Bs 1309 L21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCK-N CORROSION ON SHEAR TIE AFT CARGO AT STA 1309 LONGERON 21.  ACCOMPLISHED PERMANENT REPAIR PER ERA 490408-14 REV ORIGINAL.
